# SDR SWIA202158810

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 39,900 hours, 39,211 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

***CAT II DOWNGRADED*** / D:GEAR DISAGREE AS WELL AS NOSE DOOR OPEN WARNING MESSAGE ON TAKE OFF, COMPLIED WITH QRH AND MESSAGE WENT AWAY. GEAR OPERATED NORMALLY ON LANDING. / C:MEL 32-30-1 / CAT "A" DUE 1 FLT DAY / MX ACTION COMPLIED WITH / GEAR DISAGREE AS WELL AS NOSE DOOR OPEN WARNING MESSAGE ON TAKE OFF, COMPLIED WITH QRH AND MESSAGE WENT AWAY. GEAR OPERATED NORMALLY ON LANDING.   (FLIGHT 4254 - FILED CLOSED)     JUN 17, 2021  STATION: CIU--RECORDED PSEU CODES PER FIM 32-60-07. DEFERRED GEAR RETRACTION PER MEL 32-30-1. MX ACTION COMPLIED WITH. AIRCRAFT OK FOR SERVICE. ***CAT II NOT AUTHORIZED***
